PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 105--112 (1997)
On well-posedness of quadratic minimization problem on ellipsoid and polyhedron
M. Ja\'cimovi\'c, I. Krni\'c and M. M. PotapovPrirodno-matematicki fakultet, Podgorica, Yugoslavia
Abstract: We consider existence of solutions for quadratic minimization problem on an ellipsoid and on a polyhedron. In the case of polyhedron, we present a necessary and sufficient conditions for Tikhonov well-posedness of the problem.
Keywords: quadratic functional, minimization, well-posedness
Classification (MSC2000): 49J27
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts